| Model Number |
02.12.E0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 10 months from primary, the patient came in due to instability with an unknown cause.The surgeon revised the insert from an 11mm to a 14mm size.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29-08-2025: lot 2308741: (b)(4) items manufactured and released on 30-05-2023 expiration date: 2028-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Additional Manufacturer Narrative
Visual inspection performed by r&d department.Revision surgery of a gmk sphere e-cross tibial insert approximately two years after primary implantation, due to instability.During the revision procedure, the liner was replaced with a thicker one, increasing from 11 mm to 14 mm.Visual inspection of the explanted component, which was sent to medacta hq for investigation, did not reveal any anomalies potentially relevant to the event.The instability was likely a result of improper balancing during the primary surgery or may have developed over time due to progressive soft tissue laxity in the patient.Based on visual inspection, there is no indication that the event was related to a device malfunction or defect.Device evaluation added: d9.H3.